# SDR COMA0460242

- Difficulty date: April 1, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 14,434 hours, 13,793 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Receiver
- Part number: 6227194101
- Part serial: 3829
- Condition: Malfunctioned
- Location: Glideslope
- Part time: 10,987 hours, 10,823 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5837 COPILOTS GLIDESLOPE FLAG ON APPROACH.  REPLACED THE NR 2 NAV RECEIVER.
